# SDR ABXA20111113130

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 56,260 hours, 45,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL NOTICED IN THE SUPERNUMERARY COMPARTMENT AND SMOKE DETECTOR SOUNDED.  NO SMOKE NOTED.  ALL C/B'S IN PLACE. FIRE DEPARTMENT PERFORMED THERMAL IMAGING NO FAULTS NOTED.  BATTERY IN SMOKE ALARM DETECTOR LOW, REMOVED AND REPLACED BATTERY DETECTOR.  OPS CHECK NORMAL.  NOTE: MECHANIC NOTICED K LOADED WAS RUNNING AT THE MAIN CARGO DOOR.
